# SDR UPS08853745

- Difficulty date: October 2, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 689,467 hours, 26,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATE EFN 70219971129 ORIGINAL 750504 CUSP MEMBRANE AT FS 1580 LATERAL LOCATION ID AS CARGO TRACK C.  REPAIRED PREVIOUSLY SRM 53-02-00.
